RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2003, Issue 4, Pages 50–65 (Mi adm392)  

This article is cited in 1 scientific paper (total in 1 paper)

Binary coronas of balleans

I. V. Protasov

Department Cybernetics, Kyiv State University,Volodimirska 64, Kyiv 01033, Ukraine

Abstract: A ballean $\mathbb B$ is a set $X$ endowed with some family of subsets of $X$ which are called the balls. We postulate the properties of the family of balls in such a way that a ballean can be considered as an asymptotic counterpart of a uniform topological space. Using slow oscillating functions from $X$ to $\{0,1\}$, we define a zero-dimensional compact space which is called a binary corona of $\mathbb B$. We define a class of binary normal ballean and, for every ballean from this class, give an intrinsic characterization of its binary corona. The class of binary normal balleans contains all balleans of graph. We show that a ballean of graph is a projective limit of some sequence of $\breve{C}$ech-Stone compactifications of discrete spaces. The obtained results witness that a binary corona of balleans can be interpreted as a “generalized space of ends” of ballean.

Keywords: balleans, binary corona, binary normal ballean, projective limit, normal spanning tree, end of graph.

Full text: PDF file (249 kB)

Bibliographic databases:
MSC: 05C25, 20F65, 54A05, 54E15
Language:

Citation: I. V. Protasov, “Binary coronas of balleans”, Algebra Discrete Math., 2003, no. 4, 50–65

Citation in format AMSBIB
\Bibitem{Pro03}
\by I.~V.~Protasov
\paper Binary coronas of balleans
\jour Algebra Discrete Math.
\yr 2003
\issue 4
\pages 50--65
\mathnet{http://mi.mathnet.ru/adm392}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2070402}
\zmath{https://zbmath.org/?q=an:1066.54003}


Linking options:
  • http://mi.mathnet.ru/eng/adm392
  • http://mi.mathnet.ru/eng/adm/y2003/i4/p50

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Jacek Kucab, Mykhailo Zarichnyi, “Subpower Higson corona of a metric space”, Algebra Discrete Math., 17:2 (2014), 280–287  mathnet  mathscinet
  • Algebra and Discrete Mathematics
    Number of views:
    This page:64
    Full text:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019